By Topic

On graphs in which the Shannon capacity is unachievable by finite product

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
F. Guo ; Dept. of Electron., Doshisha Univ., Kyoto, Japan ; Y. Watanabe

Given a graph G, there is a maximum number α(G ) of vertices that are mutually nonadjacent. A class of graphs, including the sum of an odd cycle C2n+3(n⩾1) and a universal graph for which the Shannon capacity is not achieved by any finite power is described

Published in:

IEEE Transactions on Information Theory  (Volume:36 ,  Issue: 3 )